# SDR SWAA2024122680855

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 5,882 hours, 3,256 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 BRAKE FIRE; NO HARD BRAKING AFTER LANDING DRY CHEMICAL FIRE EXTINGUISHING AGENT WAS USED ON BRAKES #3 AND #4<[01] REMOVED AND REPLACED #4 BRAKE PER AMM 32-41-41.
